# SDR 99ZZZM564

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE TOP SKIN, TWO STIFFENERS CRACKED AT FORWARD END BETWEEN RIB 8/9.  REPLACED LEFT WING TRAILING EDGE TOP SKIN STIFFENER BETWEEN RIB 8/9 (P/N HC572H0626-0000).  REPAIRED LEFT WING TRAILING EDGE TOP SKIN STIFFENER BETWEEN RIB 8/9 (P/N HC572H0627-002) IAW BAE FAX JM/RJO241-98.  (M)
